Alert archive / Pennsylvania / Flash Flood Watches in 2015
Flash Flood Watch 2, NWS State College, PA
NWS State College, PA issued this flash flood watch at Jun 1, 2015, 4:26 AM EDT for Adams County, Lancaster County, York County, Pennsylvania. It took effect at Jun 1, 2015, 12:00 PM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2015, 4:26 AM EDT (08:26 UTC)
- In effect from
- Jun 1, 2015, 12:00 PM EDT
- Expired
- Jun 2, 2015, 12:00 AM EDT
- In force
- 12 hr
- Issued by
- NWS State College, PA
- Flood severity
- None
Counties Adams County, PA, Lancaster County, PA, York County, PA
The radar
The Sterling radar (KLWX), 126 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 8.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 246 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1706 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
872 WGUS61 KCTP 010826 FFACTP URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 426 AM EDT MON JUN 1 2015 ...TRAINING SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO EARLY TONIGHT WILL BRING LOCALIZED VERY HEAVY RAIN AND THE THREAT OF FLASH FLOODING... .WEAK LOW PRESSURE WILL MOVE EAST ALONG A STALLED OUT FRONTAL BOUNDARY...BRINGING SEVERAL ROUNDS OF HEAVY RAIN TO PORTIONS OF THE LOWER SUSQUEHANNA VALLEY THIS AFTERNOON AND EVENING. PAZ064>066-020130- /O.NEW.KCTP.FF.A.0002.150601T1600Z-150602T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...GETTYSBURG...YORK...LANCASTER 426 AM EDT MON JUN 1 2015 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA... INCLUDING THE FOLLOWING AREAS...ADAMS...LANCASTER AND YORK. * FROM NOON EDT TODAY THROUGH THIS EVENING * LOCALIZED VERY HEAVY RAINFALL AMOUNTS IN EXCESS OF 2 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ LAMBERT
2 follow-up statements
593 WGUS61 KCTP 011847 FFACTP FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 247 PM EDT MON JUN 1 2015 ...SHOWERS AND THUNDERSTORMS WILL BRING LOCALIZED VERY HEAVY RAIN AND THE THREAT OF FLASH FLOODING... PAZ064>066-020400- /O.CON.KCTP.FF.A.0002.000000T0000Z-150602T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...GETTYSBURG...YORK...LANCASTER 247 PM EDT MON JUN 1 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...ADAMS...LANCASTER AND YORK. * UNTIL MIDNIGHT EDT TONIGHT * LOCALIZED VERY HEAVY RAINFALL AMOUNTS IN EXCESS OF 2 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
532 WGUS61 KCTP 020426 FFACTP FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 1226 AM EDT TUE JUN 2 2015 PAZ064>066-020530- /O.EXP.KCTP.FF.A.0002.000000T0000Z-150602T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...GETTYSBURG...YORK...LANCASTER 1226 AM EDT TUE JUN 2 2015 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA HAS EXPIRED. THE THREAT OF HEAVY RAIN FROM THUNDERSTORMS HAS SHIFTED TO THE SOUTH AND EAST OF THE REGION. HOWEVER...ADDITIONAL PERIODS OF LIGHT TO MODERATE RAIN ARE LIKELY TODAY...AS A WEAK WAVE OF LOW PRESSURE SLIDES EAST ACROSS THE DELMARVA REGION. ALTHOUGH ADDITIONAL RAINFALL COULD TOTAL BETWEEN ONE HALF OF AN INCH...AND ONE INCH TO THE SOUTHEAST OF INTERSTATE 81...IT WONT BE HEAVY ENOUGH TO CAUSE ANYTHING MORE THAN MINOR PONDING OF WATER IN LOW LYING AREAS...AND MODERATE RISES IN SMALL STREAMS AND CREEKS. $$ LAMBERT
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood watch went out at Jun 1, 4:25 AM EDT, 1 minute earlier.
Area forecast discussion, Jun 1, 4:25 AM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 425 AM EDT MON JUN 1 2015 .SYNOPSIS... SFC LOW PRESSURE OVER CENTRAL PENN EARLY TODAY WILL DRIFT SLOWLY TO THE SOUTHEAST...REACHING THE DELMARVA REGION LATE TONIGHT. SHOWERS AND THUNDERSTORMS TODAY WILL BE CONFINED TO THE SOUTHEAST THIRD OF THE STATE. ANOTHER WAVE OF LOW PRESSURE WILL LIKELY RIDE NORTHEAST FROM THE LOWER OHIO RIVER VALLEY...AND BRING ADDITIONAL SHOWERS TO THE SOUTHEASTERN THIRD TO HALF OF THE STATE TUESDAY MORNING. COOL CONDITIONS WITH COMFORTABLY LOW HUMIDITY AND DRY CONDITIONS WILL FOLLOW FOR TUESDAY. MORE CLOUDS AND SOME SHOWERS ARE EXPECTED FOR WEDNESDAY AND THURSDAY AS A SLOW MOVING...AND CLOSED UPPER LOW DEVELOPS ACROSS THE TENNESSEE VALLEY AND CENTRAL APPALACHIANS. && .NEAR TERM /UNTIL 8 AM THIS MORNING/... A WEAK...1015 MB SFC LOW WAS CENTERED INVOF KUNV AT 06Z. ISOLATED TO SCATTERED SHOWERS WILL OCCUR ACROSS CENTRAL PENN TODAY...WHILE STEADIER/HEAVIER SHOWERS WILL BE EXITING OUR FAR SE ZONES IN THE NEXT HOUR OR TWO. WINDS WILL STAY LIGHT AND SKIES SHOULD REMAIN MOSTLY CLOUDY TO CLOUDY. AREAS OF CLEARING WILL QUICKLY LEAD TO LOCALLY DENSE FOG /ESPECIALLY ACROSS THE NORTH/. IT WILL STAY QUITE MILD OVER THE FAR SOUTH...WHILE ALONG THE NY BORDER IT WILL BE FAIRLY CHILLY WITH LOWS IN THE UPPER 40S. && .SHORT TERM /8 AM THIS MORNING THROUGH 6 PM TUESDAY/... THE MID LEVEL TROUGH IS MADE TO SLOWLY SHEAR ENE THROUGH THE AREA DURING THE DAY TODAY...KEEPING THE WAVY FRONT CRAWLING THROUGH SERN PARTS OF THE REGION. THIS SHOULD FAVOR EASTERN AREAS WITH THE HIGHEST CHANCES FOR ADDITIONAL RAINS...WITH LESSER CHANCES FROM CENTRAL PA WEST. HIGHS WILL RANGE FROM AROUND 60 OVER THE NW TO AROUND 80 IN THE SE. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... SRN STREAM UPPER TROF WILL MOVE SLOWLY EAST THROUGH THE TN VALLEY/SE STATES THROUGH THE WEEK. NORTHERN STREAM JET...FLATTENING AMPLITUDE THAN THE SRN STREAM TROF...WILL LAY JUST TO THE NORTH OF PA WITH A COUPLE SHORTWAVES MOVING THROUGH DURING THE PERIOD. THIS WILL PUT PA RIGHT IN THE SQUEEZE ZONE BETWEEN THE TWO SYSTEMS. THE TREND FOR TODAY IS A DECIDEDLY WETTER FORECAST... AS THE SLOW MOVING SRN STREAM TROF MAKES IF DIFFICULT FOR SFC FRONTS TO CLEAR THE REGION. THIS MADE IT HARD NOT TO INCLUDE AT LEAST ISOLATED CHANCES OF SHOWERS/TSTMS FOR MUCH OF THE PERIOD. THE BEST CHANCE FOR A DRIER PD IS EARLY IN THE WEEK WITH COOLER THAN NORMAL TEMPS. WARM TEMPS AND MORE HUMID WEATHER WILL RETURN FROM MID WEEK ONWARD. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... WEAK SFC LOW AND ATTENDANT NE-SW ORIENTED FRONTAL ZONE WILL PUSH SLOWLY EWD TODAY. FOCUS FOR CONVECTION WILL SHIFT INTO THE SERN TERMINALS WITH ONE OR MORE ROUNDS OF TSTMS EXPECTED AT MDT-LNS INTO TONIGHT. BEHIND THE FRONTAL ZONE...IFR-LIFR CIGS ARE COVERING ZOB SECTOR TAFS AND EXPECT ONLY MARGINAL IMPROVEMENT BY THIS AFTERNOON. UNV OBS ARE MISSING BUT IFR LKLY USING A BLEND OF IPT/AOO OBS. WILL CONTACT UNV ATCT WHEN THEY ARRIVE AT 6AM EDT. LOW CIGS WILL CONTINUE TO PLAGUE THE AIRSPACE THRU MID-WEEK. OUTLOOK... TUE...A.M IFR/MVFR CIGS BCMG MVFR/VFR IN THE AFTN. SCT SHRA AND TSTMS FAR SRN/SERN AIRFIELDS. WED-FRI...LOW CIGS PSBL WITH SCT SHOWERS/ISOLD TSTMS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE/LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT LONG TERM...LAMBERT/GARTNER AVIATION...STEINBUGL
Hazardous weather outlook, May 31, 4:37 AM EDT, 23 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 437 AM EDT SUN MAY 31 2015 PAZ010>012-017>019-024>028-033>035-045-046-049>053-056>059-063- 010845- ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND- 437 AM EDT SUN MAY 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. A SLOW MOVING COLD FRONT WILL STALL OUT ALONG INTERSTATE 80 LATE TODAY. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND FREQUENCY ALONG...AND JUST TO THE NORTH OF THE BOUNDARY THIS AFTERNOON...WITH SOME STORMS CONTAINING LOCALIZED DAMAGING WIND GUSTS AND HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-037-041-042-010845- WARREN-MCKEAN-POTTER-TIOGA-NORTHERN LYCOMING-SULLIVAN- 437 AM EDT SUN MAY 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. A SLOW MOVING COLD FRONT WILL STALL OUT ALONG INTERSTATE 80 LATE TODAY. SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND FREQUENCY ALONG THE FRONTAL BOUNDARY THIS AFTERNOON...WITH A FEW OF THE STORMS CONTAINING LOCALIZED DAMAGING WIND GUSTS AND HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ036-064>066-010845- FRANKLIN-ADAMS-YORK-LANCASTER- 437 AM EDT SUN MAY 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED STRONG THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING. A FEW OF THE STORMS COULD CONTAIN WIND GUSTS OF 40 TO 50 MPH...HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON AND EVENING AS A SLOW MOVING COLD FRONT PUSHES SOUTHEAST ACROSS THE REGION. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND FREQUENCY ALONG...AND JUST TO THE NORTH OF THE BOUNDARY THIS AFTERNOON...WITH SOME STORMS CONTAINING LOCALIZED DAMAGING WIND GUSTS AND HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LAMBERT
In the hours before
Local storm report, May 31, 10:45 PM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1045 PM EDT SUN MAY 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HAIL NEW COLUMBIA 41.04N 76.88W
05/31/2015 E1.00 INCH UNION PA PUBLIC
0312 PM TSTM WND DMG 1 E NEEDMORE 39.86N 78.13W
05/31/2015 FULTON PA 911 CALL CENTER
TREES AND WIRES DOWN NEAR GREAT COVE ROAD AND TIMBER
RIDGE ROAD.
0328 PM HAIL MILROY 40.71N 77.59W
05/31/2015 E0.88 INCH MIFFLIN PA SOCIAL MEDIA
0357 PM TSTM WND DMG 2 E ORANGEVILLE 41.08N 76.37W
05/31/2015 COLUMBIA PA 911 CALL CENTER
TREES DOWN IN NORTH CENTRE TWP
0445 PM HAIL 4 NE RICHFIELD 40.73N 77.07W
05/31/2015 M1.50 INCH SNYDER PA SOCIAL MEDIA
0540 PM TSTM WND DMG MECHANICSBURG 40.21N 77.01W
05/31/2015 CUMBERLAND PA EMERGENCY MNGR
MULTIPLE REPORTS OF TREES DOWN BETWEEN MECHANICSBURG
AND BOILING SPRINGS
0546 PM TSTM WND DMG 1 N HUMMELSTOWN 40.28N 76.71W
05/31/2015 DAUPHIN PA TRAINED SPOTTER
TREES DOWN IN HOERNERSTOWN
0557 PM TSTM WND DMG PALMYRA 40.31N 76.59W
05/31/2015 LEBANON PA TRAINED SPOTTER
TREES AND WIRES DOWN
0620 PM TSTM WND DMG CAMPBELLTOWN 40.28N 76.58W
05/31/2015 LEBANON PA 911 CALL CENTER
TREES/WIRES DOWN
0620 PM TSTM WND DMG PALMYRA 40.31N 76.59W
05/31/2015 LEBANON PA 911 CALL CENTER
TREES/WIRES DOWN
0630 PM TSTM WND DMG ANNVILLE 40.33N 76.51W
05/31/2015 LEBANON PA 911 CALL CENTER
TREES DOWN
0658 PM FLASH FLOOD SCHUYLKILL HAVEN 40.63N 76.17W
05/31/2015 SCHUYLKILL PA 911 CALL CENTER
SEVERAL HOMES FOODED ON CENTER AVE. AND BANK FLOODED.
0704 PM FLASH FLOOD POTTSVILLE 40.68N 76.21W
05/31/2015 SCHUYLKILL PA 911 CALL CENTER
BUSINESSES AND HOMES FLOODED ON PROGRESS AVE.
0730 PM TSTM WND DMG 3 SE LEBANON 40.31N 76.38W
05/31/2015 LEBANON PA 911 CALL CENTER
TREES/WIRES DOWN
&&
EVENT NUMBER CTP1500064 CTP1500065 CTP1500066 CTP1500067 CTP1500068
CTP1500071 CTP1500069 CTP1500070 CTP1500074 CTP1500075 CTP1500073
CTP1500076 CTP1500077 CTP1500072
MACHSpecial weather statement, May 31, 11:02 PM EDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1102 PM EDT SUN MAY 31 2015
PAZ059-066-010330-
LANCASTER PA-LEBANON PA-
1102 PM EDT SUN MAY 31 2015
...SPECIAL WEATHER STATEMENT...
AT 1101 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
KLEINFELTERSVILLE...MOVING NORTHEAST AT 35 MPH.
30 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
NEWMANSTOWN...DENVER AND REAMSTOWN AROUND 1105 PM EDT.
ADAMSTOWN AROUND 1110 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE AVON HEIGHTS...
REINHOLDS...SCHOENECK AND JONESTOWN.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 272 TO 289.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4015 7628 4041 7648 4045 7636 4037 7625
4036 7620 4031 7615 4021 7599
TIME...MOT...LOC 0301Z 240DEG 49KT 4028 7626
MARTINLocal storm report, May 31, 11:13 PM EDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1113 PM EDT SUN MAY 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HAIL NEW COLUMBIA 41.04N 76.88W
05/31/2015 E1.00 INCH UNION PA PUBLIC
0312 PM TSTM WND DMG 1 E NEEDMORE 39.86N 78.13W
05/31/2015 FULTON PA 911 CALL CENTER
TREES AND WIRES DOWN NEAR GREAT COVE ROAD AND TIMBER
RIDGE ROAD.
0328 PM HAIL MILROY 40.71N 77.59W
05/31/2015 E0.88 INCH MIFFLIN PA SOCIAL MEDIA
0357 PM TSTM WND DMG 2 E ORANGEVILLE 41.08N 76.37W
05/31/2015 COLUMBIA PA 911 CALL CENTER
TREES DOWN IN NORTH CENTRE TWP
0435 PM HAIL NW RICHFIELD 40.69N 77.12W
05/31/2015 M2.00 INCH JUNIATA PA BROADCAST MEDIA
0445 PM HAIL 4 NE RICHFIELD 40.73N 77.07W
05/31/2015 M1.50 INCH SNYDER PA SOCIAL MEDIA
0540 PM TSTM WND DMG MECHANICSBURG 40.21N 77.01W
05/31/2015 CUMBERLAND PA EMERGENCY MNGR
MULTIPLE REPORTS OF TREES DOWN BETWEEN MECHANICSBURG
AND BOILING SPRINGS
0546 PM TSTM WND DMG 1 N HUMMELSTOWN 40.28N 76.71W
05/31/2015 DAUPHIN PA TRAINED SPOTTER
TREES DOWN IN HOERNERSTOWN
0557 PM TSTM WND DMG PALMYRA 40.31N 76.59W
05/31/2015 LEBANON PA TRAINED SPOTTER
TREES AND WIRES DOWN
0620 PM TSTM WND DMG CAMPBELLTOWN 40.28N 76.58W
05/31/2015 LEBANON PA 911 CALL CENTER
TREES/WIRES DOWN
0620 PM TSTM WND DMG PALMYRA 40.31N 76.59W
05/31/2015 LEBANON PA 911 CALL CENTER
TREES/WIRES DOWN
0630 PM TSTM WND DMG ANNVILLE 40.33N 76.51W
05/31/2015 LEBANON PA 911 CALL CENTER
TREES DOWN
0658 PM FLASH FLOOD SCHUYLKILL HAVEN 40.63N 76.17W
05/31/2015 SCHUYLKILL PA 911 CALL CENTER
SEVERAL HOMES FOODED ON CENTER AVE. AND BANK FLOODED.
0704 PM FLASH FLOOD POTTSVILLE 40.68N 76.21W
05/31/2015 SCHUYLKILL PA 911 CALL CENTER
BUSINESSES AND HOMES FLOODED ON PROGRESS AVE.
0730 PM TSTM WND DMG 3 SE LEBANON 40.31N 76.38W
05/31/2015 LEBANON PA 911 CALL CENTER
TREES/WIRES DOWN
&&
EVENT NUMBER CTP1500064 CTP1500065 CTP1500066 CTP1500067 CTP1500078
CTP1500068 CTP1500071 CTP1500069 CTP1500070 CTP1500074 CTP1500075
CTP1500073 CTP1500076 CTP1500077 CTP1500072
KFSpecial weather statement, Jun 1, 12:00 AM EDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1200 AM EDT MON JUN 1 2015
PAZ065-066-010515-
YORK PA-LANCASTER PA-
1200 AM EDT MON JUN 1 2015
...SPECIAL WEATHER STATEMENT...
AT 1154 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM REAMSTOWN TO NEAR SHENKS FERRY TO NEAR STEWARTSTOWN...
AND MOVING EAST AT 30 MPH.
30 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE THUNDERSTORMS.
TORRENTIAL RAINFALL IS ALSO POSSIBLE.
THE TORRENTIAL RAINFALL WILL BE NEAR...
SMITHVILLE...ADAMSTOWN AND REAMSTOWN AROUND 1200 AM EDT.
TERRE HILL AROUND 1205 AM EDT.
QUARRYVILLE AND STRASBURG AROUND 1210 AM EDT.
CHURCHTOWN AND SUNNYBURN AROUND 1215 AM EDT.
DELTA AROUND 1225 AM EDT.
WAKEFIELD AROUND 1240 AM EDT.
OTHER LOCATIONS IMPACTED BY THE TORRENTIAL RAINFALL INCLUDE
AIRVILLE...BIRD-IN-HAND...BLUE BALL...BOWMANSVILLE AND BUCK.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 274 TO 295.
INTERSTATE 83 FROM MILE MARKERS 0 TO 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4027 7628 4031 7615 4014 7588 4011 7594
4004 7593 3996 7599 3987 7599 3988 7600
3976 7606 3976 7608 3973 7610 3974 7612
3972 7618 3972 7673
TIME...MOT...LOC 0354Z 272DEG 25KT 4021 7613 3989 7631 3971 7658
LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:19 PM EDT | Special Weather Statement | CTP | Centre, Clearfield | 71 min |
| May 31, 8:44 PM EDT | Special Weather Statement | CTP | York | 46 min |
| May 31, 9:03 PM EDT | Special Weather Statement | CTP | Lancaster | 42 min |
| May 31, 9:17 PM EDT | Special Weather Statement | CTP | Adams, Cumberland | 58 min |
| May 31, 9:30 PM EDT | Special Weather Statement | CTP | Lancaster | 30 min |
| May 31, 9:39 PM EDT | Special Weather Statement | CTP | Centre, Clinton, Lycoming | 81 min |
| May 31, 9:45 PM EDT | Special Weather Statement | CTP | Lebanon | 60 min |
| May 31, 10:16 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, York | 74 min |
| May 31, 10:45 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon | 3 hr |
| May 31, 11:02 PM EDT | Special Weather Statement | CTP | Lebanon | 28 min |
| Jun 1, 12:00 AM EDT | Special Weather Statement | CTP | Lancaster | 75 min |
| Jun 1, 1:57 PM EDT | Special Weather Statement | CTP | Lancaster | 48 min |
| Jun 1, 2:06 PM EDT | Special Weather Statement | CTP | Dauphin | 24 min |
| Jun 1, 2:54 PM EDT | Special Weather Statement | CTP | Lancaster | 36 min |
| Jun 1, 3:17 PM EDT | Special Weather Statement | CTP | Lancaster | 28 min |
| Jun 1, 3:20 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 55 min |
| Jun 1, 4:45 PM EDT | Special Weather Statement | CTP | York | 45 min |
| Jun 1, 6:58 PM EDT | Special Weather Statement | CTP | Adams | 32 min |
Nearby
Flash Flood Watches in Pennsylvania, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.